# SDR CALA9900355

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Part number: 3918323509
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE EXTERIOR RELEASE HANDLE CATCHES ON LOWER LIP OF SKIN CUTOUT PREVENTING PULL OF HANDLE. INSPECTED HANDLE AND ADJUSTED CATCH WITHIN LIMITS AND PERFORMED ADJUSTMENT/TEST OF TAIL CONE RELEASE SYSTEM IAW MM 53-53-00.
